# SDR IXXA08SMN032S

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR CORRODED ON LOWER SKIN AT STATION XE 104.310 TO STATION XE 108.843.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE RIGHT ELEVATOR FOUND AT THE MOMENT WITH IN TOLERANCE MOMENT 1506-5 INCH POUND INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2, DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, SRM DC8 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEET 1AND 2 PAGES 2 AND 3 ITEM "E" AND "F", DRAWING DOUGLAS 5654970, DC8 SRM 51-1-9A TRH 51-141 DATED 04-03-06, SRM 51-1-9 T/R NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-4-4 PAGES 1 AND 4, AND RT 51-116, 51-4-4 PAGES 2 OF 3.
